Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 451279, 9 pages
http://dx.doi.org/10.1155/2014/451279
Research Article

Iterative Schemes for Finite Families of Maximal Monotone Operators Based on Resolvents

School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China

Received 25 January 2014; Accepted 12 March 2014; Published 14 April 2014

Academic Editor: Jinlu Li

Copyright © 2014 Li Wei and Ruilin Tan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Application, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  2. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Space, Noordhoff, Leyden, Mass, USA, 1976. View at MathSciNet
  4. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Takahashi, “Proximal point algorithms and four resolvents of nonlinear operators of monotone type in Banach spaces,” Taiwanese Journal of Mathematics, vol. 12, no. 8, pp. 1883–1910, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. O. Osilike, “Iterative solution of nonlinear equations of the Φ-strongly accretive type,” Journal of Mathematical Analysis and Applications, vol. 200, no. 2, pp. 259–271, 1996. View at Publisher · View at Google Scholar · View at Scopus
  7. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Kamimura, F. Kohsaka, and W. Takahashi, “Weak and strong convergence theorems for maximal monotone operators in a Banach space,” Set-Valued Analysis, vol. 12, no. 4, pp. 417–429, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Ibaraki and W. Takahashi, “Weak and strong convergence theorems for new resolvents of maximal monotone operators in Banach spaces,” in Advances in Mathematical Economics, Volume 10, pp. 51–64, Springer, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Shehu and J. N. Ezeora, “Path convergence and approximation of common zeroes of a finite family of m-accretive mappings in Banach spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 285376, 14 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Wei, R. P. Agarwal, and P. J. Y. Wong, “Existence and iterative construction of solutions to non-linear Dirichlet boundary value problems with p-Laplacian operator,” Complex Variables and Elliptic Equations, vol. 55, no. 5-6, pp. 601–608, 2010. View at Publisher · View at Google Scholar · View at MathSciNet